Journal of Mathematical Analysis and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Anal. Appl., 2013, Volume 405, Issue 1, Pages 156–172 (Mi jmaa5)  

Reduction theorems for operators on the cones of monotone functions

A. Gogatishvilia, V. D. Stepanovb

a Institute of Mathematics of the Academy of Sciences of the Czech Republic, Žitna 25, 11567 Praha 1, Czech Republic
b Peoples' Friendship University of Russia, Miklucho Maklai 6, 117198 Moscow, Russia

Funding Agency Grant Number
Grantová Agentura České Republiky 201/08/0383
13-14743S
Akademie Věd České Republiky RVO:67985840
Russian Foundation for Basic Research 12-01-00524
12-01-00554
Far Eastern Branch of the Russian Academy of Sciences 12-I-OMN-01
12-II-CO-01M-002


DOI: https://doi.org/10.1016/j.jmaa.2013.03.046


Bibliographic databases:

Received: 26.11.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmaa5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021